# SDR YENA2021060400353

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 65,283 hours, 23,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Condition: Leaking
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT# 182, BNA-FLL. L1 DOOR ASSIST ACTUATOR IS LEAKING (NOT HOLDING PRESSURE). MORE INFORMATION TO FOLLOW
